Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I've taken it for 9 days and have noticed a couple things.

1) Dry lips and nose area

2) Face was looking 8/10 when started now looking about 5/10. (Broke out a little due to some popping/picking pimples...I CAN'T HELP IT SOMETIMES!)

3) Pulsations (but already answered here)

But I have 1 BIG question.

I have a little bit of OCD so I don't want to call my doctor every time I think I have a bad side effect so maybe someone here can answer it.

I feel like my vision isn't as "crisp/sharp" as usual...maybe my eyes are dry...too much computer/video games which causes a strain on the eyes...but I'm not sure and it's not like "blurry/double vision" so I think everything's okay? Does anyone know if this is normal?

And I never get headaches so I wouldn't know what one is but I think that sometimes I feel a slight pain/pressure in the back of my head. Would that mean brain swelling or does it have to be bad headaches (that I would REALLY feel) for a constant amount of time?

I'm 19 taking a 40mg dose of Claravis once a day and I weigh about 145-150.

Any info is greatly appreciated.

Share this post


Link to post
Share on other sites

i too am on claravis today is day 11 for me im on a loesser dose. 20mg to be exact.

as soon as i started reading this i felt pulsing in my back so who knows haha.

and yeah im a guitar hero girl myself so idk my eyes get wiggy after that but u should deff use eye drops occasionally cause i got dry everywhere eyes lips body tongue in the beginning so ust take precautions with the dryness. you should maybe get an eye exam if you are that worried but i wouldnt be so afraid.

with the headaches my doctor said that unless its the worst headache you've had in your life than not to worry so much i to get them on occasion but when i drink enough water im fine you reallly ahve to stay hydrated.

good luck!

Share this post


Link to post
Share on other sites

I must confess, the OCD angle to accutane is a new one to me, and presents some pretty unique challenges.

As far as advice, I do have some. If your OCD is such that it manifests extreme fears of worst case scenarios in your head every time you think you might be experiencing a side effect, stay away from this website. Seriously. For 99.9% of us, this website is a great resource and a place to share information- for you though (if that is the case), the information here regarding rare cases will likely be a source of angst.

Part of the problem with accutane is that there is a lot of uncertainty as to what it does in your body. The other part is that it is 5-6 months. Over that large of a time period there are inevitably going to be some times where you aren't at 100% health. Now, some of these may be attributable to accutane, and some may not.

Thus, it is a delicate situation for you. You want to be cautious and vigilante in responding to your side effects (as you should be), but you also have to be careful not to let your imagination run wild.

I definitely wish you the best.

Share this post


Link to post
Share on other sites
So I've taken it for 9 days and have noticed a couple things.

1) Dry lips and nose area

2) Face was looking 8/10 when started now looking about 5/10. (Broke out a little due to some popping/picking pimples...I CAN'T HELP IT SOMETIMES!)

3) Pulsations (but already answered here)

But I have 1 BIG question.

I have a little bit of OCD so I don't want to call my doctor every time I think I have a bad side effect so maybe someone here can answer it.

I feel like my vision isn't as "crisp/sharp" as usual...maybe my eyes are dry...too much computer/video games which causes a strain on the eyes...but I'm not sure and it's not like "blurry/double vision" so I think everything's okay? Does anyone know if this is normal?

And I never get headaches so I wouldn't know what one is but I think that sometimes I feel a slight pain/pressure in the back of my head. Would that mean brain swelling or does it have to be bad headaches (that I would REALLY feel) for a constant amount of time?

I'm 19 taking a 40mg dose of Claravis once a day and I weigh about 145-150.

Any info is greatly appreciated.

hi im on this to day 3 taking one pill this month at 40 mgs. questions im really not notcing any side effects yet, when did your side effects start kicking in thnaks.

Share this post


Link to post
Share on other sites

Blurry vision and decreased clarity in night vision is normal. If you can barely see after normally having good eyesight, that is a red flag and you should immediately call your derma.

Having OCD will make Accutane challenging for you, as is evident by your worrying. Try to reassure yourself by reading through Accutane logs to see if other people have had side effects like you.

Anything that happens that doesn't leave you in bad shape is fine and to be expected on Accutane.

Share this post


Link to post
Share on other sites
Blurry vision and decreased clarity in night vision is normal. If you can barely see after normally having good eyesight, that is a red flag and you should immediately call your derma.

Having OCD will make Accutane challenging for you, as is evident by your worrying. Try to reassure yourself by reading through Accutane logs to see if other people have had side effects like you.

Anything that happens that doesn't leave you in bad shape is fine and to be expected on Accutane.

yeah, I'm trying to stay positive.

Everything is okay except for the headaches I sometimes get.

They aren't super painful but they are there...

Thanks though!

So I've taken it for 9 days and have noticed a couple things.

1) Dry lips and nose area

2) Face was looking 8/10 when started now looking about 5/10. (Broke out a little due to some popping/picking pimples...I CAN'T HELP IT SOMETIMES!)

3) Pulsations (but already answered here)

But I have 1 BIG question.

I have a little bit of OCD so I don't want to call my doctor every time I think I have a bad side effect so maybe someone here can answer it.

I feel like my vision isn't as "crisp/sharp" as usual...maybe my eyes are dry...too much computer/video games which causes a strain on the eyes...but I'm not sure and it's not like "blurry/double vision" so I think everything's okay? Does anyone know if this is normal?

And I never get headaches so I wouldn't know what one is but I think that sometimes I feel a slight pain/pressure in the back of my head. Would that mean brain swelling or does it have to be bad headaches (that I would REALLY feel) for a constant amount of time?

I'm 19 taking a 40mg dose of Claravis once a day and I weigh about 145-150.

Any info is greatly appreciated.

hi im on this to day 3 taking one pill this month at 40 mgs. questions im really not notcing any side effects yet, when did your side effects start kicking in thnaks.

Around day 6 or 7.

The only thing I'm experiencing like I stated above are some headaches...but everything else seems better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×